Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 17, No. 2, pp. 97-100 (2001)

Über die $q$-multiplikative Funktionen die den Mittelwert gleich Null haben

János Fehér

Department of Mathematics, University of Pécs, 7624 Pécs, Ifjúság út 6, Hungary

Abstract: In diesem Beitrag werden die $q$-multiplikative Funktionen $F$, die den Mittelwert $M(F)=\lim \limits_{N\to\infty}\dfrac1N\sum\limits_{K=0}^{N-1}F(k)=0$ haben, charakterisiert.

Keywords: Multiplicative arithmetic functions.

Classification (MSC2000): 11K65

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2001 ELibM for the EMIS Electronic Edition